# SDR ASAA2013072895692

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 29,482 hours, 9,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHTS OPS CHECK,  FOUND RT EXTERIOR OVERWING AFT LIGHT INOPERATIVE.  ACFT GROUNDED. R & R RT EXTERIOR OVERWING AFT LIGHT LAMP OPS CHECKED GOOD REF 33-51-04-960-801.
